# SDR SWAA2019072335159

- Difficulty date: April 2, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 69,323 hours, 40,838 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A210042A
- Part serial: K0265
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE-INBOARD MAIN FLAP SKIN DELAMINATED AT WBL 173 AND (1.50 INCHES) FROM TRAILING EDGE.  REPAIRED FLAP SKIN PER SRM.
